Flexibility of the capital utilization rate in a rational expectations macro model
Gregory P. DeCoster and
Douglas W. Mitchell
Journal of Macroeconomics, 1987, vol. 9, issue 1, 139-149
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(87)80012-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:9:y:1987:i:1:p:139-149
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().